Panadol Night Pain

£5.49

  • Effective Relief From Night Pain
  • Active Ingredients: Paracetamol & Diphenhydramine
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Panadol NightPain tablets provide fast and effective relief of bed time pain including headaches, backache, rheumatic pains and muscle pains, period pains and toothache which is causing difficulty in getting to sleep.

Clear
SKU: Panadol Night Pain (20) Categories: , ,
Medication

Product Description

What Panadol Night is and what it is used for

Panadol Night is used for the relief of bedtime pain. It is suitable for pain such as headache, migraine, backache, rheumatic and muscle pain, toothache or period pain. The active ingredients are paracetamol and diphenhydramine hydrochloride. Paracetamol is a painkiller and diphenhydramine hydrochloride is an antihistamine that causes sleepiness or drowsiness making it useful when pain is keeping you awake.

See more on Diphenhydramine 

Before you use Panadol Night

Do not take Panadol Night:

• if you have ever had an allergic reaction to paracetamol, diphenhydramine hydrochloride or to any of the other ingredients

• if you have porphyria (too much of the pigment called porphyrin which may discolour the urine)

• if you have taken another medicine containing paracetamol in the last 4 hours. Contains paracetamol. Do not take with any other antihistamine-containing products, including those used on your skin or in cough and cold medicines

How to take Panadol Night

Adults (including the elderly) and children aged 16 years and over: Swallow 2 tablets with water, 20 minutes before you go to bed. Do not take more than 2 tablets in 24 hours.

• Do not take Panadol Night if you have already taken 4 doses of a paracetamol-containing product during the day.

• Do not take more than the recommended dose.

• Do not take if you are under 16 years.

If you take too many tablets Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage

Ingredients

Active ingredients; Each tablet contains Paracetamol 500 mg and Diphenhydramine Hydrochloride 25 mg. Other ingredients Maize starch, starch pre-gelatinised, potassium sorbate (E 202), povidone, purified talc, stearic acid, hypromellose (E 464), titanium dioxide (E 171), lactose monohydrate, macrogol 400, triacetin, brilliant blue FCF (E 133), indigo carmine (E 132) and carnauba wax.

see our other Pain Relief Treatments

Side Effects

Like all medicines, Panadol Night can have side effects, but not everybody gets them.
If you are a carer of an elderly patient with confusion, this medicine should not be given.
Very rare cases of serious skin reactions have been reported.
Stop taking this medicine and tell your doctor immediately if you experience:
• Allergic reactions which may be severe such as skin rash and itching sometimes with
swelling of the mouth or face or shortness of breath
• Chest tightness or thickening of phlegm
• Difficulty in passing urine, headaches
• Upset stomach, nausea or vomiting Breathing problems. These are more likely if you have experienced them before when
taking other painkillers (such as ibuprofen and aspirin)
• Seizures or difficulty of muscle coordination
• Changes in heart rhythm
• Unexplained bruising or bleeding
• Reoccurring fevers or infections
• Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.
When using this product you may experience:
• Drowsiness, sedation, unsteadiness, dizziness, tiredness, blurred vision, or difficulty
concentrating
• Dry mouth
• Feeling restless or excitable, confusion
• Tingling sensation in the skin
• Muscle twitching.